# SDR SIMA20150409007

- Difficulty date: April 9, 2015
- Submitted: May 8, 2015
- Operation: Air carrier
- Aircraft: N626AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145117
- Aircraft time: 37,754 hours, 34,908 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE EACH PROX LIGHT WITH ARROWS & ONE EACH PROX LIGHT WITHOUT ARROWS HAVE BROKEN WIRES AT PROX LIGHT.  R & R ONE EACH PROX LIGHT WITH ARROWS & ONE EACH PROX LIGHT WITHOUT ARROWS IAW AMM 33-50-12.  SEE NRTC BOW 185744 FOR FINAL INSTALL & OPERATIONS CHECKS.
